MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH10-40-75US
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the nurse went to open the balloon and it was snapped in half.The balloon never touched the patient.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.The product was replaced with different lot.There was no patient involvement.
 
Event or Problem Description
According to the reporter, during procedure, the nurse went to open the balloon and it was snapped in half.The balloon never touched the patient.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.Nothing else unusual observed on the device.No other defects/damages found on the product.There was no damage to the device's packaging and to the device's box.The product was replaced with different lot 2-3 days after the incident and this resolved the issue but they still have some of these lots numbers on their shelf.There was no reported patient outcome.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during procedure, the nurse went to open the balloon and it was snapped in half.The balloon never touched the patient.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.Nothing else unusual observed on the device.No other defects/damages found on the product.There was no damage to the device's packaging and to the device's box.The product was replaced with different lot three days after the incident and this resolved the issue but they still have some of these lots numbers on their shelf.There were no confirmed issues observed with these remaining lot numbers on their shelf.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, during procedure, the nurse went to open the balloon and it was snapped in half/broken in the packaging.The balloon never touched and was never in contact with the patient.No excessive force used.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.Nothing else unusual observed on the device.No other defects/damages found on the product.There was no damage to the device's packaging and to the device's box.The product was replaced with different lot 3 days after the incident and this resolved the issue but they still have some of these lots numbers on their shelf.There were no confirmed issues observed with these remaining lots numbers on their shelf.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: removed a1, b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during procedure, the nurse went to open the balloon and it was snapped in half/broken in the packaging.The balloon never touched and was never in contact with the patient.No excessive force used, the snapping in half of the balloon was spontaneous (unforced).The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.Nothing else unusual observed on the device.No other defects/damages found on the product.There was no damage to the device's packaging and to the device's box.The product was replaced with different lot three days after the incident and this resolved the issue but they still have some of these lots numbers on their shelf.There were no confirmed issues observed with these remaining lots numbers on their shelf.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, during procedure, the nurse went to open the balloon and it was snapped in half/broken in the packaging.The balloon never touched and was never in contact with the patient.No excessive force used, the snapping in half of the balloon was spontaneous (unforced).The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.Nothing else unusual observed on the device.No other defects/damages found on the product.There was no damage to the device's packaging and to the device's box.The product was replaced with different lot 3 days after the incident and this resolved the issue but they still have some of these lots numbers on their shelf.There were no confirmed issues observed with these remaining lots numbers on their shelf.The procedure was completed.There was no reported patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted one chameleon catheter.The catheter was broken into (b)(4) pieces at the distal end of the cannula near the balloon.A portion of the cannula where the break occurred appeared to be deformed.It was reported that there was detachment of the balloon.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19264486
Report Number3011144059-2024-00003
Device Sequence Number2582019
Product Code KRA
UDI-Device Identifier10884521812314
UDI-Public10884521812314
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2025
Device Model NumberCH10-40-75US
Device Catalogue NumberCH10-40-75US
Device Lot Number22301300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer04/30/2024
05/16/2024
06/12/2024
07/10/2024
07/15/2024
08/20/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date05/24/2024
06/05/2024
07/02/2024
07/15/2024
08/06/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown